Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 539 - 549

On A Group Of Automorphisms Of The Noncommutative Burgers Hierarchy

Authors
Boris A. Kupershmidt
Corresponding Author
Boris A. Kupershmidt
Received 5 February 2005, Accepted 18 May 2005, Available Online 1 November 2005.
DOI
10.2991/jnmp.2005.12.4.8How to use a DOI?
Abstract

Bäcklund transformations are constructed for the noncommutative Burgers hierarchy, generalizing the commutative ones of Weiss, Tabor, Carnevale, and Pickering. These transformations are shown to be invertible and form a group.

Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
539 - 549
Publication Date
2005/11/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
10.2991/jnmp.2005.12.4.8How to use a DOI?
Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Boris A. Kupershmidt
PY  - 2005
DA  - 2005/11/01
TI  - On A Group Of Automorphisms Of The Noncommutative Burgers Hierarchy
JO  - Journal of Nonlinear Mathematical Physics
SP  - 539
EP  - 549
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.8
DO  - 10.2991/jnmp.2005.12.4.8
ID  - Kupershmidt2005
ER  -